# SDR SWAA2019031530683

- Difficulty date: March 3, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 26,376 hours, 15,468 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A0000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED AROUND FASTENER HOLES AT BS 987, BETWEEN RBL 18 TO RBL 40.  R&R FLOORBEAM PER SRM.
